Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2007, Article ID 32824, 25 pages
http://dx.doi.org/10.1155/2007/32824
Research Article

Minimizing Banking Risk in a Lévy Process Setting

Department of Mathematics and Applied Mathematics, Faculty of Science, North-West University (Potchefstroom Campus), Private Bag X 6001, Potchefstroom 2520, South Africa

Received 28 February 2007; Accepted 18 May 2007

Academic Editor: Ibrahim Sadek

Copyright © 2007 F. Gideon et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Gideon, J. Mukuddem-Petersen, and M. A. Petersen, “Minimizing Banking Risk in a Lévy Process Setting,” Journal of Applied Mathematics, vol. 2007, Article ID 32824, 25 pages, 2007. https://doi.org/10.1155/2007/32824.